Hello Doc! Im 30yr old female having one baby of 1 year.i was recently diagnosed with TB and im undergoing DOTS Treatment for last two months but im getting chest pain,tiredness,and vomitting on regular basis.Is anything wrong.?Can it be cured completely?
No docs here, just lay people willing to help. TB treatment usually involves the use of 4 medications and can last for many months to years. It is extremely important you take this medication as directed and not forgo treatment. I'm assuming you are taking isoniazid/ rafampin. The chest pain and vomiting can be serious side effects and need to be reported to the doctor right away. TB can be cured though there is a 2 -3% relapse rate. Taking these medications for the full treatment course is extremely important to curing this disease.
Please contact your doctor right away and let him/her know of the symptoms you are having.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2013 • 1 answer
Posted 28 Jan 2015 • 1 answer
I started with Right Chest Pain, after 3 days the pain has spread to the back and shoulder same sid?
Posted 7 Jun 2015 • 1 answer
Posted 27 Jul 2015 • 2 answers
Posted 11 Apr 2016 • 0 answers